Boris Andreianov
Boris Andreianov
Professor, Institut Denis Poisson, Université de Tours, France
Verified email at lmpt.univ-tours.fr - Homepage
Title
Cited by
Cited by
Year
Discrete duality finite volume schemes for leray− lions− type elliptic problems on general 2D meshes
B Andreianov, F Boyer, F Hubert
Numerical Methods for Partial Differential Equations: An International …, 2007
1652007
A Theory of L1-Dissipative Solvers for Scalar Conservation Laws with Discontinuous Flux
B Andreianov, KH Karlsen, NH Risebro
Archive for rational mechanics and analysis 201 (1), 27-86, 2011
1402011
Analysis of a finite volume method for a cross-diffusion model in population dynamics
B Andreianov, M Bendahmane, R Ruiz Baier
M3AS Mathematical Models and Methods in Applied Sciences, 2011
902011
Finite volume schemes for locally constrained conservation laws
B Andreianov, P Goatin, N Seguin
Numerische Mathematik 115 (4), 609-645, 2010
762010
Discrete duality finite volume schemes for doubly nonlinear degenerate hyperbolic-parabolic equations
B Andreianov, M Bendahmane, KH Karlsen
JHDE Journal of Hyperbolic Differential Equations, 2009
572009
Vanishing capillarity solutions of Buckley-Leverett equation with gravity in two-rocks' medium
B Andreianov, C Cances
Computational Geosciences 17 (3), 551-572, 2013
472013
Finite volume methods for degenerate chemotaxis model
B Andreianov, M Bendahmane, M Saad
Journal of computational and applied mathematics 235 (14), 4015-4031, 2011
462011
On vanishing viscosity approximation of conservation laws with discontinuous flux.
B Andreianov, KH Karlsen, NH Risebro
NHM Networks and Heterogeneous Media, 2010
452010
Non-uniqueness of weak solutions for the fractal Burgers equation
N Alibaud, B Andreianov
Annales de l'IHP Analyse non linéaire 27 (4), 997-1016, 2010
412010
Well-posedness results for triply nonlinear degenerate parabolic equations
B Andreianov, M Bendahmane, KH Karlsen, S Ouaro
Journal of Differential Equations 247 (1), 277-302, 2009
402009
On 3D DDFV discretization of gradient and divergence operators. I. Meshing, operators and discrete duality.
B Andreianov, M Bendahmane, F Hubert, S Krell
IMA Journal on Numerical Analysis 32 (4), 1574-1603, 2012
372012
Convergence of Finite Volume Approximations for a Nonlinear Elliptic-Parabolic Problem: A" Continuous" Approach
BP Andreianov, M Gutnic, P Wittbold
SIAM Journal on Numerical Analysis, 228-251, 2005
362005
A nonlinear time compactness result and applications to discretization of degenerate parabolic–elliptic PDEs
B Andreianov, C Cancès, A Moussa
Journal of Functional Analysis 273 (12), 3633-3670, 2017
322017
Well-posedness of general boundary-value problems for scalar conservation laws
B Andreianov, K Sbihi
Transactions of the American Mathematical Society 367 (6), 3763-3806, 2015
302015
Finite volume schemes for the p-Laplacian on Cartesian meshes
B Andreianov, F Boyer, F Hubert
ESAIM: Mathematical Modelling and Numerical Analysis 38 (6), 931-959, 2004
292004
Entropy conditions for scalar conservation laws with discontinuous flux revisited
B Andreianov, D Mitrović
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 32 (6), 1307-1335, 2015
282015
L1-Theory of Scalar Conservation Law with Continuous Flux Function
BP Andreianov, P Bénilan, SN Kruzhkov
Journal of Functional Analysis 171 (1), 15-33, 2000
282000
Convergence of discrete duality finite volume schemes for the cardiac bidomain model
B Andreianov, M Bendahmane, KH Karlsen, C Pierre
Networks & Heterogeneous Media 6 (2), 195-240, 2011
27*2011
Uniqueness for an elliptic-parabolic problem with Neumann boundary condition
BP Andreianov, F Bouhsiss
Journal of Evolution equations 4 (2), 273-295, 2004
272004
Analysis of a Burgers equation with singular resonant source term and convergence of well-balanced schemes
B Andreianov, N Seguin
DCDS-A Discrete and Continuous Dynamical Systems A 32 (6), 1939-1964, 2012
25*2012
The system can't perform the operation now. Try again later.
Articles 1–20